American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60G60) AND publication=(tpms)
Sort order: Date
Format: Standard display

  
Results: 1 to 21 of 21 found      Go to page: 1

[1] N. Limnios and I. V. Samoilenko. Poisson approximation of processes with locally independent increments and Markov switching. Theor. Probability and Math. Statist. 89 (2014) 115-126.
Abstract, references, and article information   
View Article: PDF

[2] Z. O. Vyzhva and K. V. Fedorenko. Statistical modelling of a 3D random field by using the Kotelnikov--Shannon decomposition. Theor. Probability and Math. Statist. 88 (2014) 19-34.
Abstract, references, and article information   
View Article: PDF

[3] I. V. Samoĭlenko. Large deviations for impulsive processes in the scheme of the L\'evy approximation. Theor. Probability and Math. Statist. 88 (2014) 151-160.
Abstract, references, and article information   
View Article: PDF

[4] I. V. Samoĭlenko. Large deviations for random evolutions with independent increments in the scheme of the Poisson approximation. Theor. Probability and Math. Statist. 85 (2012) 107-114.
Abstract, references, and article information   
View Article: PDF

[5] V. S. Koroliuk. Dynamic random evolutions on increasing time intervals. Theor. Probability and Math. Statist. 85 (2012) 83-91.
Abstract, references, and article information   
View Article: PDF

[6] N. Semenovs’ka. Interpolation of a homogeneous, space-isotropic, and time-stationary random field from observations on an infinite cylindrical surface. I. Theor. Probability and Math. Statist. 82 (2011) 139-148. MR 2790489.
Abstract, references, and article information   
View Article: PDF

[7] A. Ya. Olenko and B. M. Klykavka. A limit theorem for random fields with a singularity in the spectrum. Theor. Probability and Math. Statist. 81 (2010) 147-158.
Abstract, references, and article information   
View Article: PDF

[8] N. V. Kruglova. Asymptotic behavior of the distribution of the maximum of a Chentsov field on polygonal lines. Theor. Probability and Math. Statist. 81 (2010) 101-115. MR 2667313.
Abstract, references, and article information   
View Article: PDF

[9] Yu. V. Kozachenko and I. V. Dariĭchuk. The distribution of the supremum of $\Theta$-pre-Gaussian shot noise processes. Theor. Probability and Math. Statist. 80 (2010) 85-100. MR 2541954.
Abstract, references, and article information   
View Article: PDF

[10] Yu. V. Kozachenko and K. I. Veresh. The heat equation with random initial conditions from Orlicz spaces. Theor. Probability and Math. Statist. 80 (2010) 71-84. MR 2541953.
Abstract, references, and article information   
View Article: PDF

[11] V. V. Buldygin and E. D. Pechuk. Inequalities for the distributions of functionals of sub-Gaussian vectors. Theor. Probability and Math. Statist. 80 (2010) 25-36. MR 2541949.
Abstract, references, and article information   
View Article: PDF

[12] V. S. Korolyuk, N. Limnios and I. V. Samoilenko. Lévy approximation of an impulse recurrent process with Markov switching. Theor. Probability and Math. Statist. 80 (2010) 15-23. MR 2541948.
Abstract, references, and article information   
View Article: PDF

[13] B. M. Klykavka. Representations and properties of weight functions in Tauberian theorems. Theor. Probability and Math. Statist. 77 (2008) 71-90. MR 2432773.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] K. V. Ral'chenko. Two-parameter Garsia--Rodemich--Rumsey inequality and its application to fractional Brownian fields. Theor. Probability and Math. Statist. 75 (2007) 167-178. MR 2321190.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] A. Ya. Olenko. Tauberian theorem for fields with an $OR$ spectrum. II. Theor. Probability and Math. Statist. 74 (2007) 93-111. MR 2336781.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] J. M. Angulo, M. D. Ruiz-Medina and V. V. Anh. Wavelet orthogonal approximation of fractional generalized random fields on bounded domains. Theor. Probability and Math. Statist. 73 (2006) 1-17. MR 2213332.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] A. Ya. Olenko. Tauberian theorems for random fields with an $OR$ spectrum. I. Theor. Probability and Math. Statist. 73 (2006) 135-149.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] D. V. Poryvai. The invariance principle for a class of dependent random fields. Theor. Probability and Math. Statist. 70 (2005) 123-134. MR 2109829.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] B. A. Zalesky. Gibbs classifiers. Theor. Probability and Math. Statist. 70 (2005) 41-51. MR 2109821.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Yu. S. Mishura and S. A. Il'chenko. The Itô formula for fractional Brownian fields. Theor. Probability and Math. Statist. 69 (2004) 153-166.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] A. A. Malyarenko. Abelian and Tauberian theorems for random fields on two-point homogeneous spaces. Theor. Probability and Math. Statist. 69 (2004) 115-127. MR 2110910.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 21 of 21 found      Go to page: 1